Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

GAgirl

When not eating right effects meds

Recommended Posts

GAgirl

Since my hub passed I have no appetite. I make myself ea and it's only one meal a day and maybe a snack or two. They are all super small portions as of now. I noticed taking my Met in the morning and then not eating until 2-3 PM , I'd immediately get diarrhea after I ate...like bad, and almost impossible to control.

I usually eat my big meal at dinner time so I take my met with that and am still loose, but not as bad.

I am going to NOT take my met this morning and just eat my LCHF food when I can and see how it goes. I think  Met without enough food was the culprit.

Happen to any of you if your eating was off, with your Met?

Share this post


Link to post
Share on other sites
jwags

For years I ok my Metformin without food, mostly before bed and I was fine. Recently I changed it to before meals and now I am having problems with gas and loose stools.

Share this post


Link to post
Share on other sites
furball64801

There are some that met does affect them this way, it does not for me.       A dose of 500  is  pretty low I take  2,000 mg a day and it has no affect on me that way. 

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.